MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM DUO INFUSION SYSTEM; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM DUO INFUSION SYSTEM; PUMP, INFUSION
Catalog Number 400020401
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number (sn) displayed was not in customer inventory.Screen shows (b)(6) and barcode label reads (b)(6).The field service engineer (fse) factory defaulted and corrected sn to reflect correct sn shown on label.No performance verification test (pvt) or device history report (dhr) required.
 
Event or Problem Description
The event involved a plum duo infusion system where it was reported that the device serial number show on screen does not match serial number on barcode label during implementation/configuration of device.There was no patient involvement and no patient harm.

Brand Name
PLUM DUO INFUSION SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20858850
Report Number9615050-2024-00873
Device Sequence Number11731475
Product Code FRN
UDI-Device IdentifierM335400021
UDI-PublicM335400021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400020401
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown